G. Ben Arous
Phase transition for the spherical hierarchical model
Ben Arous, G.; Hryniv, O.; Molchanov, S.
Abstract
We present the whole spectrum of the limit theorems for the total magnetization in the hierarchical version of the spherical model in dimensions dim > 2.
Citation
Ben Arous, G., Hryniv, O., & Molchanov, S. (2002). Phase transition for the spherical hierarchical model. Markov processes and related fields, 8(4), 565-594
Journal Article Type | Article |
---|---|
Publication Date | Jan 1, 2002 |
Deposit Date | Feb 15, 2008 |
Publicly Available Date | Feb 20, 2013 |
Journal | Markov processes and related fields. |
Print ISSN | 1024-2953 |
Publisher | Polymat |
Peer Reviewed | Peer Reviewed |
Volume | 8 |
Issue | 4 |
Pages | 565-594 |
Keywords | Spherical model, Hierarchical interactions, Phase transition. |
Public URL | https://durham-repository.worktribe.com/output/1560972 |
Publisher URL | http://www.math.msu.su/~malyshev/abs02.htm |
Files
Published Journal Article
(317 Kb)
PDF
You might also like
Branching random walk in a random time-independent environment
(2022)
Journal Article
Phase separation and sharp large deviations
(2020)
Presentation / Conference Contribution
Steady states of lattice population models with immigration
(2020)
Journal Article
Population model with immigration in continuous space
(2019)
Journal Article
Stochastic Model of Microtubule Dynamics
(2017)
Journal Article